# SDR AALA201706269014

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 10,559 hours, 4,190 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: 7620801
- Part serial: Y17166
- Condition: Faulty
- Location: Nlg Doors
- Part time: 10,558 hours, 4,188 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SPEED 240 KIAS GEAR WOULD NOT EXTEND, DID ECAM GEAR EXTENDED ON GO AROUND GEAR WOULD NOT RETRACT EVEN AFTER PERFORMING ECAM ACTIONS.  REMOVED AND REPLACED  NLG DOOR CLOSING AND OPENING SAFETY VALVE.  AIRCRAFT WAS GROUNDED.
